Benylin Cold & Flu Day & Night Max Strength Capsules help relieve aches and pains, headaches, blocked noses, sore throats and fevers. The day capsules can also help relieve tiredness and drowsiness.
When you require a decent night's sleep, or just need to get on with life, try Benylin Cold & Flu Day & Night Max Strength Capsules. The daytime capsules work to relieve your aches and pains, a blocked or runny nose and fever, as well as giving you a boost to keep going throughout the day. The night-time capsules continue to ease away the aches and fever, while relieving nasal congestion for a comfortable night’s sleep.
Benylin Cold & Flu Day & Night Max Strength Capsules contain three active ingredients between the two day and night capsules. These include paracetamol, phenylephrine and caffeine. Paracetamol helps to relieve pain and fever, while phenylephrine is a decongestant which relieves nasal and sinus congestion to help make breathing easier. Caffeine is a stimulant and also helps increase the pain relieving action of paracetamol.
Adults & children over 12 years of age: Take 2 red/yellow day capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue night capsules at bedtime.
Do not take more than 8 capsules in 24 hours.
Each Day Capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine Hydrochloride 6.1 mg.
Each Night Capsule contains: Paracetamol 500 mg & Phenylephrine Hydrochloride 6.1 mg
Adults and children over the age of 12 years.
Keep out of the reach and sight of children.
Not suitable for children under the age of 12 years.
Do not exceed the recommended daily dose.
Do not take with any other paracetamol-containing products.
If symptoms persist seek medical consultation.